# SDR DALA2015111006860

- Difficulty date: November 8, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 51,214 hours, 18,496 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD LAVATORY SERVICE ACCESS DOOR INNER SURFACE AND OUTER SURFACE AROUND LATCHES.  ACCOMPLISHED PERMANENT REPAIR FOR A CORROSION ON FWD LAVATORY SERVICE ACCESS DOOR INNER IAW ER/A 539846-14, REV ORIG L=4.4, W=4.0, D=.019.  INSTALLED ID TAG IAW TOPP 30-10-70 AND PS 900-5-1, N 04.  ASSOCIATED ER/A 14-539846 ADDED FOR AC 6714.
